# SDR BWV2004F00000

- Difficulty date: June 4, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N95HP
- Make and model: Beech A36TC
- Aircraft serial: EA195
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Condition: Cracked
- Location: Turbocharger
- Part time: 1,702 hours
- Component: Turbocharger
- Component part number: 63272913
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS UNDERGOING AN ANNUAL/PREBUY INSPECTION, IT WAS NOTED UPON EXAMINATION OF THE TURBOCHARGER OUTLET THAT A CRACK WAS FOUND RADIATING AROUND THE V-BAND CLAMP AREA.  A SMALL AMOUNT OF MATERIAL REMAINED ATTACHING THE TAILPIPE TO TURBOCHARGER.  LOSS OF THE TAILPIPE ASSEMBLY WOULD RESULT IN TURBOCHARGER EXHAUST GASES TO BE DIRECTED ONTO THE FIREWALL AND PENETRATION INTO THE CABIN AREA RESULTING IN A POSSIBLE UNCONTROLLABLE FIRE IN THE COCKPIT DIRECTLY AT THE PILOTS FEET WITH A POSSIBLE LOSS OF THE AIRCRAFT.  (CE07200413597)
